# SDR FDEA201009273739

- Difficulty date: September 27, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-222
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377805020200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LEFT EXTERNAL SURFACE IS DENTED BETWEEN FRAME 38.2 & FRAME 39; STRINGER 35-36L.  CUT OUT DENT, FABRICATED DOUBLER, DRILLED , DEBURRED, ALODINED, PRIMED INSTALLED AND SEALED IAW SRM 53-10-12, 51-21-10 & 51-40-21.
